The classification of nonlinear similarities over (Equation presented)

Sylvain E. Cappell, Julius L. Shaneson, Mark Steinberger, Shmuel Weinberger, James E. West

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)51-57
Number of pages7
JournalBulletin of the American Mathematical Society
Issue number1
StatePublished - Jan 1990


  • Equivariant Lipschitz manifolds
  • Equivariant h-cobordisms
  • G-surgery
  • Non-lineary similarity

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Cite this